MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523RNAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523RNAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-523RNAB
Medical Device Problem Codes Premature Discharge of Battery (1057); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that the insulin pump alarmed unexpected restart alarmed.The customer¿s blood glucose level was 220 mg/dl at the time of the incident.Customer was able to clear the alarm and also was complete rewind.Customer also stated that the receiving another unexpected restart alarmed after a battery change.Troubleshooting was performed.The customer was advised that the insulin pump needed to be replaced.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device alarmed a21 after battery change and resets time/date to factory default due to c13 voltage leak at interface board.However, device passed the self-test and displacement test.No unexpected a17 alarm noted during testing.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523RNAB
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key8715750
Report Number2032227-2019-19193
Device Sequence Number13954037
Product Code OYC
UDI-Device Identifier00643169221512
UDI-Public(01)00643169221512
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-523RNAB
Device Catalogue NumberMMT-523RNAB
Device Lot NumberA000207242
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/18/2019
Initial Date Received by Manufacturer 06/13/2019
Supplement Date Received by Manufacturer07/29/2019
Initial Report FDA Received Date06/20/2019
Supplement Report FDA Received Date08/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age46 YR
Patient Weight125